# SDR SWAA2023030694784

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+16; BS 480+19; BS 500+2; BS 500+6; BS 500+10; BS 500+14.<[01] UPDATED MEASUREMENT TABLE;[02] NOT FOUND ALLOWABLE DAMAGE ON THE SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG 9;[03] VERIFIED STEP 1 AND 2;[04] LOCATED AND DRILLED NEW FCB AFT SHIELD IAW SRM 51-40-05 AND BOEING DWG 143A8126 AND 143A0080;[05] PART IS TO BE INSTALLED ON CUSTOMER CARD TTG8Q004C12T;[06] EDITED MEASUREMENT TABLE;[07] VERIFIED CORRECTIVE ACTIONS STEPS 4;5. VERIFIED MEASUREMENTS TABLE.
